How do i know if an injection site is infected? I have MS and take an injection 3 times a week. My stomach area on my left side will occasionally burn or sting days after as if I just did my injection 5 minutes prior. I've been taking the injections since 2007 and this basically started maybe 3 weeks ago. The pain is on and off.
Miralax injured my child My son was diagnosed with relfux as an infant. He was hospitalized with Salmonella at 16 months. Shortly after he was diagnosed with IgA deficiency and gluten intolerance, suspected celiac. At 4, he was diagnosed with Megacolon by the head of Pediatric Gastroenterology at UVA and was put on a Mir ...
Tecfidera and psychosis When our 31 year old daughter with Multiple Sclerosis started the 120 mg of Tecfidera, we noticed that she started becoming chatty-- talking more that usual. After a week on the lower 120 mg, she started on the higher 240 mg dosage. Her chatter increased significantly. By the second day on the hig ...
Ampyra vs kidney stones Started taking Ampyra Sept 1, 2014.
Had a severe kidney stone in mid-September.
Another two weeks ago.
No family history or them. I also have no history of them.
Drink fresh squeezed lemon daily and lots of water.
Take Ibuprofen when it star ...
NOTE: The study is based on active ingredients. Other drugs that have the same active ingredients are also considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.